Une généralisation des théorèmes de S. Mazurkiewicz et F. Bagemihl
Fundamenta Mathematicae (1953)
- Volume: 40, Issue: 1, page 1-2
- ISSN: 0016-2736
Access Full Article
topHow to cite
topSierpiński, Wacław. "Une généralisation des théorèmes de S. Mazurkiewicz et F. Bagemihl." Fundamenta Mathematicae 40.1 (1953): 1-2. <http://eudml.org/doc/213310>.
@article{Sierpiński1953,
author = {Sierpiński, Wacław},
journal = {Fundamenta Mathematicae},
keywords = {set theory},
language = {fre},
number = {1},
pages = {1-2},
title = {Une généralisation des théorèmes de S. Mazurkiewicz et F. Bagemihl},
url = {http://eudml.org/doc/213310},
volume = {40},
year = {1953},
}
TY - JOUR
AU - Sierpiński, Wacław
TI - Une généralisation des théorèmes de S. Mazurkiewicz et F. Bagemihl
JO - Fundamenta Mathematicae
PY - 1953
VL - 40
IS - 1
SP - 1
EP - 2
LA - fre
KW - set theory
UR - http://eudml.org/doc/213310
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.